# SDR 9625983233

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-212
- Aircraft serial: 329
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077050
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: LD
- Nature of condition: F, K
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 2 SPOILER ACTUATOR FAILED TO EXTEND ON LANDING.  THE LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  DURING TAXI INTO GATE THE YELLOW HYDRAULIC SYSTEM FLUID DEPLETED.  MAINTENANCE REPLACED THE RIGHT WING NR 2 SPOILER ACTUATOR, LEAK AND OPS CHECK OK.
